# SDR ASMF200506008

- Difficulty date: June 5, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 33789
- Aircraft time: 4,417 hours, 2,218 cycles
- Engine: Cfmint CFM567B22
- Engine time: 4,417 hours, 2,218 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT ENGINE LOW OIL PRESSURE INDICATION DURING TAXING. RAN ENG CONNECTOR AND SWAP / CHANGE TRANSMITTER CHANNEL WERE CLEANED IAW MM 72-00-00, TESTED CORRECT. DURING OVERNIGHT SERVICE, THE NON ROUTINE CARD A0077753 WAS ISSUED FOR PERFORM BITE TO THE RT ENGINE CDU AND LOW OIL PRESSURE TEST IN RT ENGINE TO RED OR AMBER ZONES.
